International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 6, Pages 361-369
A Galerkin method of for singular boundary value problems
Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Received 8 May 2000; Revised 2 August 2000
Copyright © 2002 G. K. Beg and M. A. El-Gebeily. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We describe a Galerkin method with special basis functions for a
class of singular two-point boundary value problems. The
convergence is shown which is of
for a certain subclass
of the problems.